MAUDE Adverse Event Report: GYRUS ACMI, INC. 150 MICRON TFL SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. 150 MICRON TFL SINGLE USE FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-FBX150S
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the powered laser surgical instrument after the first activation the laser fiber burned at the connector.The issue occurred during a therapeutic ureteroscopy procedure that was cancelled.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated field(s): d8, d9, g1, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.Based on the results of the investigation, olympus confirmed the device strain relief looked to be broken off, not burnt off, and the connector was damaged.It appeared that the strain relief was bent and the fiber was bent close to180 degrees.A definitive root cause could not be identified.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This report is being supplemented to provide updated fields.Updated fields: h7, h9.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
150 MICRON TFL SINGLE USE FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22809661
Report Number3011050570-2025-00896
Device Sequence Number8960773
Product Code GEX
UDI-Device Identifier00821925043886
UDI-Public00821925043886
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX150S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer11/04/2025
12/16/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/24/2025
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011050570-04/17/2025-00
Patient Sequence Number1
Patient SexUnknown